Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: celexa

Posted by Dawn on December 24, 1998, at 13:00:55

In reply to Re: celexa, posted by bev on December 22, 1998, at 4:32:28

> I have been on this drug for three weeks and feel much better. All of my side affects are gone, but I feel anxious most of the time. Does any one know if this is a side affect or do you think it is from something else.

I have been on Celexa for about 2 weeks and still feel anxious, also. My side effects are slowly going away that seemed so severe at first. I'd like to know if the anxiety is from something else or the meds.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dawn thread:1045